| Model Number |
2110 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing the cadd solis hpca pump had an error code 46508 (ui_error_irq_undefined).There was no patient involvement and harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.